Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Fever, cold, throat pain, mouth ulcer, taken antibiotic, cough syrup and vitamin tablet

HI I AM FROM MUMBAI LAST 26 OF JAN I GOT FEVER AND COLD , PAIN THORT. HE TOLD ME THERE IS INFECTION AND COUGH IN MY THORT SO HE GIVE ME SO ANTIBIOTICS , COUGH SIRUF. I TAKE THAT MEDICIN AFTER THAT I FEEL VERY HOT IN MY MOUTH SO I LOOK FOR WHAT IT IS IT IS MOUTH ULCER EXMINE BY ENT DOCTOR. HE GIVE ME MEDICIN THE ULCER GO BUT IN THE FROUNT OF MY TOUNG SOME SOFT RED SPOT, TOUNG BROKEN IN THE MIDDLE REMAIN IS THEIR TILL DATE WHICH IS PAINFUL WHEN HOT FOOD CONSUME THE DOCTOR GIVE ME VITAMINE TABLTE I JUST WANT TO KNOW HOW MANY DAYS TAKING FOR THIS
Asked On : Thu, 12 Apr 2012
Answers:  2 Views:  315
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychologist 's  Response
Dec 2015
Dear
Welcome to HCM
We understand your concerns

I went through your problem description. I suggest you not to worry too much. The conditions you are mentioning are all different and should have its own reasons. Cough and fever and very common symptoms of fever. You are cured of it. Mouth ulcer is due to digestive problems and you have relief. Tongue problem is due to vitamin deficiency nd you are under treatment for it.

Very good. Why are you worried? Such problems come to every one. You need to understand that the diseases comes because of lack of healthy life style. We are now in the habit of sedentery lifestyle which brings in all diseases. Exercise, keep yourself away from worries, eat nutritious fibrous food, Avoid bakery items etc ensure that you be healthy. Worrying and anxiety can cause stomach ulcers. Take care.

Hope this answers your query. Available for further clarifications.
Get well soon.
Answered: Mon, 4 Nov 2013
I find this answer helpful
General Surgeon Dr. Jameel Akhter's  Response
Do you have constipation? Take antibiotics for a month along with local applicant Zytee. If you have constipation you should take syp. duphalac 15 ml at night before going to bed.
Answered: Mon, 4 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor